Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 101, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this flash flood warning at Jul 7, 2007, 1:35 AM CDT for Webb County, Texas. It was in force for 85 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 7, 2007, 1:35 AM CDT (06:35 UTC)
- Expired
- Jul 7, 2007, 3:00 AM CDT
- In force
- 85 min
- Issued by
- NWS Corpus Christi, TX
- Area
- Whole counties
County Webb County, TX
The radar
The Corpus Christi radar (KCRP), 179 km from the middle of the area, began a volume at 06:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 6.6 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2553 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 857 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 77 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KCRP 070636
FFWCRP
TXC479-070800-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
135 AM CDT SAT JUL 7 2007
THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL WEBB COUNTY IN SOUTH TEXAS
* UNTIL 300 AM CDT
* AT 131 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
DOPPLER RADAR ESTIMATED RAINFALL RATES BETWEEN 2.5 AND 3 INCHES
PER HOUR JUST SOUTHEAST OF LAS TIENDAS.
* SLOW MOVING THUNDERSTORMS ARE PRODUCING TORRENTIAL RAINFALL IN THE
WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE
FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING
INCLUDE...LAREDO...COLUMBIA BRIDGE...LAS TIENDAS AND ORVIL.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
LAT...LON 2751 9953 2760 9955 2760 9959 2765 9961
2763 9965 2766 9967 2766 9972 2776 9977
2816 9981 2818 9940 2802 9939 2804 9923
2747 9932 2746 9950
$$
87What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 6, 8:55 PM CDT, 4 hours 40 minutes earlier.
Area forecast discussion, Jul 6, 8:55 PM CDT, 4 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 855 PM CDT FRI JUL 6 2007 .UPDATE...GIVEN GENERALLY DIURNAL NATURE TO CONVECTION TODAY...HAVE DECIDED TO DROP FLASH FLOOD WATCH FOR THE NORTHEASTERN COUNTIES. PUBLIC FORECAST HAS ALREADY BEEN UPDATED TO REMOVE WATCH HEADLINE AND LOWER POPS FOR TONIGHT. HAVE GONE WITH MINIMAL POPS FOR REST OF TONIGHT (ESPECIALLY AFTER MIDNIGHT). CONVECTION OVER MEXICO IS EXPECTED TO STAY ANCHORED TO THE MOUNTAIN REGION. HOWEVER...DEBRIS CIRRUS/HIGH CLOUDS FROM THE CONVECTION OVER MEXICO IS EXPECTED TO PUSH ACROSS SOUTH TEXAS TONIGHT. SIMILAR TO LAST NIGHT...PATCHY LIGHT FOG POSSIBLE...BUT COVERAGE AND INTENSITY NOT ENOUGH TO PUT IN FORECAST. NO OTHER MAJOR CHANGES WERE MADE TO PUBLIC FORECAST. && .MARINE...TCOON NETWORK INDICATING THAT NEAR SHORE AND BY WATER WINDS ARE SLOWLY DECREASING. THUS...STILL EXPECT CURRENT MARGINAL SCEC WIND SPEEDS (15-20 KTS) TO FALL BELOW HIGHLIGHT CRITERIA AFTER MIDNIGHT. NO OTHER SIGNIFICANT CHANGES ARE EXPECTED WITH EVENING UPDATE. && .AVIATION...SINCE MOISTURE AXIS IS PROGGED TO MOVE MORE TWD THE NORTH EXPECT CONVECTION TO BE LESS SCATTERED ON SATURDAY EXCEPT TO NORTH. ERGO...WILL MENTION TEMPO/PROB30 TSRA VCT AFT 17Z...BUT JUST PROB30 KALI 21Z...AND VCTS KLRD 22Z...WITH NO MENTION OF PCPN AT KCRP. EXPECT SOME MVFR CIGS/VSBYS TWD SR MIXING OUT AOA 16Z. NO OTHER ISSUES. && .PRELIMINARY POINT TEMPS/POPS... CORPUS CHRISTI 76 89 76 91 78 / 20 30 10 20 10 VICTORIA 74 89 75 90 76 / 30 30 20 30 10 LAREDO 76 94 79 99 79 / 20 30 20 10 10 ALICE 75 91 75 93 77 / 20 30 10 20 10 ROCKPORT 78 87 78 89 80 / 20 30 10 20 10 COTULLA 75 92 75 96 75 / 30 30 30 10 10 KINGSVILLE 76 90 77 92 78 / 20 30 10 20 10 NAVY CORPUS 79 88 79 89 80 / 20 20 10 20 10 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && RM/33...SHORT TERM GW/86...LONG TERM
Hazardous weather outlook, Jul 6, 6:12 AM CDT, 19 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTION NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 612 AM CDT FRI JUL 6 2007 GMZ230-235-250-255-270-275-TXZ229>234-239>247-071100- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR- COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM- WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 612 AM CDT FRI JUL 6 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS SOUTH TEXAS TODAY. LOCALLY HEAVY RAIN ACROSS ALREADY SATURATED SOILS WILL LIKELY LEAD TO ADDITIONAL FLOODING PROBLEMS TODAY OVER THE VICTORIA CROSSROADS REGION. LOCALIZED RAIN AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE ACROSS THE VICTORIA CROSSROADS REGION TODAY. A FLASH FLOOD WATCH IS IN EFFECT THROUGH THIS EVENING FOR THE VICTORIA CROSSROADS REGION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS SOUTH TEXAS SATURDAY. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED ON SUNDAY. ISOLATED SHOWERS AND THUNDERSTORMS ARE EXPECTED MONDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 87/70
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 12:28 AM CDT | Flash Flood Warning | CRP | Webb | 62 min |
| Jul 7, 2:13 AM CDT | Flash Flood Warning | CRP | La Salle | 92 min |
| Jul 7, 4:33 AM CDT | River Flood Warning | CRP | Webb | 4 hr |
| Jul 7, 12:28 PM CDT | Flash Flood Warning | CRP | Duval, Jim Wells | 2 hr |
| Jul 7, 12:28 PM CDT | Flash Flood Warning | CRP | Duval, Jim Wells, San Patricio | 2 hr |
| Jul 7, 3:12 PM CDT | Marine Weather Statement | CRP | 3 hr | |
| Jul 7, 3:18 PM CDT | Flash Flood Warning | CRP | Nueces, San Patricio | 117 min |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.